# SDR DALA2019051503037

- Difficulty date: May 13, 2019
- Submitted: May 16, 2019
- Operation: Air carrier
- Aircraft: N663DN
- Make and model: Boeing 757232
- Aircraft serial: 24992
- Aircraft time: 82,904 hours, 38,146 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 663, L/P 5618725) WHITE SEAT EMERGENCY LIGHTS RT SIDE @ ROWS 6-8 INOP. T/S INOP EMERGENCY LIGHTS TO A BAD BATTERY SUPPLY. REMOVED AND REPLACED BATTERY PACK. OPS CHECK GOOD. PER AMM 33-51.
